# SDR DALA2025082606334

- Difficulty date: August 21, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31981
- Aircraft time: 27,823 hours, 10,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H TRANSITION ANGLE CORRODED FROM STA 500A TO STA 500L. REMOVED AND REPLACED SECTION FROM STA 500F TO STA 500L IAW B737-900 SRM 53-00-53-2R-6.
